MathSciNet Relay Station
MathSciNet bibliographic data
MR1092210 81T40 (81U20 82B23)
Zamolodchikov, Al. B. On the thermodynamic Bethe ansatz equations for reflectionless $ADE$ scattering theories. Phys. Lett. B 253 (1991), no. 3-4, 391–394.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement